EconPapers    
Economics at your fingertips  
 

Enhancement of the Bond Duration-Convexity Approximation

Souad Lajili Jarjir () and Yves Rakotondratsimba ()
Additional contact information
Souad Lajili Jarjir: IRG - Institut de Recherche en Gestion - UPEM - Université Paris-Est Marne-la-Vallée - UPEC UP12 - Université Paris-Est Créteil Val-de-Marne - Paris 12

Post-Print from HAL

Date: 2012-03
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in International Journal of Economics and Finance, 2012, http://onlinelibrary.wiley.com/journal/10.1002/%28ISSN%291099-1158

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01133573

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01133573